English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Formulas for Lagrangian and orthogonal degeneracy loci; Q˜-polynomial approach.

MPS-Authors
/persons/resource/persons236019

Pragacz,  P.
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Pragacz, P., & Rataijski, J. (1997). Formulas for Lagrangian and orthogonal degeneracy loci; Q˜-polynomial approach. Compositio Mathematica, 107, 11-87.


Cite as: http://hdl.handle.net/21.11116/0000-0004-34C7-1
Abstract
There is no abstract available